Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nonmetric compact spaces and nonmeasurable processes

Author: R. M. Dudley
Journal: Proc. Amer. Math. Soc. 108 (1990), 1001-1005
MSC: Primary 60G05; Secondary 28A20, 60B05
MathSciNet review: 994775
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Measure theory in compact Hausdorff spaces has some pathological aspects. Some natural functions are nonmeasurable. Others are measurable but have nonmeasurable ranges. Joint measurability is not preserved by the Kakutani-Nelson canonical representation of functions as elements of product spaces, even "almost", for the indicator function of the triangle below the diagonal of the unit square (empirical distribution function for sample size $ n = 1$).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G05, 28A20, 60B05

Retrieve articles in all journals with MSC: 60G05, 28A20, 60B05

Additional Information

PII: S 0002-9939(1990)0994775-4
Keywords: Kakutani-Nelson construction, joint measurability
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia